# SDR AALA202011299003

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 34,079 hours, 13,911 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  FEEL DIFF PRESS LIGHT ILLUMINATED AT AT 400 FT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED TROUBLESHOOTING ON ELEVATOR PITOT SYSTEM, FOUND DEBRIS ON RIGHT HAND SIDE PITOT TUBE.  CLEANED DEBRIS FROM PITOT TUBE.  PERFORMED A SATISFACTORY LEAK TEST AND FEEL DIFFERENTIAL LIGHT FUNCTIONAL TEST, PER AMM 27-31-17.
